# SDR DHL9880416C

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 5751183505
- Condition: Cracked
- Location: Ws 97
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT WING I/B FLAP HINGE SUPPORT FITTING  AT STA 97.  FOUND 2 CRACKS IN FWD AND DRIVE LINK ATTACHING HOLES.  REAMED HOLES .0312 OVERSIZE.  HFEC, OUT OF LIMITS.  REPLACED FITTING PER SRM 51-1-21.  N/R 679
